# SDR DALA2019031901851

- Difficulty date: March 18, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 86,565 hours, 37,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CRACK FOUND AT LT WING HOLE POSITION 8 (7 O'CLOCK DIRECTION) ENGINE DRAG FITTING CLAMP UP, SEE CARD 5720-01100-0101A FIG 7 FOR REF. REF NR. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AS PER ERA #575649-14 AD. (0991474)
